|Creatine Levels Are High
Sep 3, 2005
I am taking atazanavir,sustiva, viread,azt and ritonivir. I am undetectible and my cd4 is almost at 500 at 16%. I am concerned about my creatine levels. They are always red flagged and my doctor is asking me if I am taking some sort of supplement. I am not. What concerns should I have that my creatine levels are always so high, what can I do to bring them down?
| Response from Dr. Henry
Creatine is not commonly measured as a blood test. Creatine kinase is sometimes included in blood panels and is increased in a wide range of conditions often involving some form of muscle damage or irritation. Creatinine is a substance that is even more often measured in routine blood testins. Its levels relate to kidney function and muscle mass. Use of Viread can increase creatinine levels. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.